# SDR AALA982226

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 715441
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 895 - EN ROUTE MCI-DFW - ON APPROACH TO DFW WHEN GEAR HANDLE WAS LOWERED AT 2,000 FEET, THE NOSE GEAR CAME LOWERED BUT BOTH MAIN LANDING GEARS DID NOT.  LEVEL 3 WARNING ILLUMINATED BELOW 1,000 FEET.  RAISED GEAR HANDLE AND NOSE GEAR RETRACTED.  LOWERED GEAR HANDLE WHILE EXECUTING GO-AROUND AND ALL THREE GEARS CAME DOWN WITH THREE LIGHTS ILLUMINATED.  LANDED DFW WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR SELECTOR VALVE.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
